question-icon

What causes loss of pleasure, motivation, fatigue and low energy?

default
Posted on Tue, 10 May 2016
Question: What's wrong with me. I can't even get out of bed except to go to work
doctor
Answered by Dr. Alexander H. Sheppe (30 minutes later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

I'm sorry you're not feeling well. Here are my thoughts.

I suspect based on the fact you are on Prozac that this may be a symptom of depression. Anhedonia, loss of pleasure, loss of motivation, fatigue and tiredness, low energy, these are all depressive symptoms.

You may benefit from an increase in your Prozac, addition of an augmenting agent such as Wellbutrin or lithium, or the addition of psychotherapy such as cognitive behavior therapy. With this treatment, you will feel better!

Please let me know if you have any further doubts.

In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2240 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes loss of pleasure, motivation, fatigue and low energy?

Brief Answer: Consultation Detailed Answer: Hello, and thanks for your question. I'm sorry you're not feeling well. Here are my thoughts. I suspect based on the fact you are on Prozac that this may be a symptom of depression. Anhedonia, loss of pleasure, loss of motivation, fatigue and tiredness, low energy, these are all depressive symptoms. You may benefit from an increase in your Prozac, addition of an augmenting agent such as Wellbutrin or lithium, or the addition of psychotherapy such as cognitive behavior therapy. With this treatment, you will feel better! Please let me know if you have any further doubts. In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers